Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Jan 19, 2009, 2:29 PM CST for 15 counties in Texas. It took effect at Jan 20, 2009, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2009, 2:29 PM CST (20:29 UTC)
- In effect from
- Jan 20, 2009, 10:00 AM CST
- Expired
- Jan 20, 2009, 5:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5421 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 192029 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 229 PM CST MON JAN 19 2009 TXZ230>234-240>247-200430- /O.UPG.KCRP.FW.A.0002.090120T1500Z-090121T0000Z/ /O.NEW.KCRP.FW.W.0003.090120T1500Z-090121T0000Z/ /O.CON.KCRP.FW.W.0002.000000T0000Z-090120T0000Z/ MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 229 PM CST MON JAN 19 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... A RED FLAG WARNING ISSUED BY THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A SECOND RED FLAG WARNING IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS BROUGHT MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES LATE THIS AFTERNOON ARE CRITICALLY LOW ACROSS SOUTH TEXAS...HOVERING AROUND 10 PERCENT ACROSS MUCH OF THE REGION. THESE LOW RELATIVE HUMIDITIES ARE ACCOMPANIED BY NORTHWEST WINDS OF 15 TO 25 MPH ACROSS THE COASTAL BEND AND BRUSH COUNTRY...WITH OCCASIONAL GUSTS TO 30 MPH. THESE WEATHER CONDITIONS...COMBINED WITH EXTREMELY DRY FUELS ALREADY IN PLACE ACROSS THE AREA...ARE CREATING A CRITICAL FIRE DANGER ACROSS THE COASTAL BEND AND BRUSH COUNTRY OF SOUTH TEXAS. POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR TONIGHT INTO TUESDAY MORNING. VERY LOW RELATIVE HUMIDITY AND EVEN STRONGER WINDS WILL OCCUR AGAIN ON TUESDAY...FROM THE MID MORNING HOURS THROUGH THE AFTERNOON BEHIND ANOTHER COLD FRONT. THIS WILL RESULT IN ANOTHER CRITICAL FIRE WEATHER DAY ACROSS SOUTH TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ229-239-200430- /O.UPG.KCRP.FW.A.0002.090120T1500Z-090121T0000Z/ /O.NEW.KCRP.FW.W.0003.090120T1500Z-090121T0000Z/ /O.EXA.KCRP.FW.W.0002.000000T0000Z-090120T0000Z/ LA SALLE-WEBB- 229 PM CST MON JAN 19 2009 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A RED FLAG WARNING IS ALSO IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS BROUGHT MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES LATE THIS AFTERNOON ARE CRITICALLY LOW ACROSS SOUTH TEXAS...HOVERING AROUND 10 PERCENT ACROSS MUCH OF THE REGION. THESE LOW RELATIVE HUMIDITIES ARE ACCOMPANIED BY NORTHWEST WINDS OF 15 TO 25 MPH ACROSS THE COASTAL BEND AND BRUSH COUNTRY...WITH OCCASIONAL GUSTS TO 30 MPH. THESE WEATHER CONDITIONS...COMBINED WITH EXTREMELY DRY FUELS ALREADY IN PLACE ACROSS THE AREA...ARE CREATING A CRITICAL FIRE DANGER ACROSS THE COASTAL BEND AND BRUSH COUNTRY OF SOUTH TEXAS. POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR TONIGHT INTO TUESDAY MORNING. VERY LOW RELATIVE HUMIDITY AND EVEN STRONGER WINDS WILL OCCUR AGAIN ON TUESDAY...FROM THE MID MORNING HOURS THROUGH THE AFTERNOON BEHIND ANOTHER COLD FRONT. THIS WILL RESULT IN A CRITICAL FIRE WEATHER DAY ACROSS ALL OF SOUTH TEXAS ON TUESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. $$ JAR
3 follow-up statements
000 WWUS84 KCRP 200320 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 920 PM CST MON JAN 19 2009 TXZ229>234-239>247-201300- /O.CON.KCRP.FW.W.0003.090120T1500Z-090121T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 920 PM CST MON JAN 19 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS BROUGHT MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES TODAY WERE CRITICALLY LOW ACROSS SOUTH TEXAS... HOVERING AROUND 10 PERCENT ACROSS MUCH OF THE REGION. THESE LOW RELATIVE HUMIDITIES VALUES WERE ACCOMPANIED BY NORTHWEST WINDS OF 15 TO 25 MPH ACROSS THE COASTAL BEND AND BRUSH COUNTRY...WITH OCCASIONAL GUSTS TO 30 MPH. THESE WEATHER CONDITIONS...COMBINED WITH EXTREMELY DRY FUELS ALREADY IN PLACE ACROSS THE AREA...CREATED A CRITICAL FIRE DANGER ACROSS THE COASTAL BEND AND BRUSH COUNTRY OF SOUTH TEXAS. POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR TONIGHT INTO TUESDAY MORNING. VERY LOW RELATIVE HUMIDITY VALUES...ONCE AGAIN IN THE TEENS...AND EVEN STRONGER WINDS WILL OCCUR AGAIN ON TUESDAY... FROM THE MID MORNING HOURS THROUGH THE AFTERNOON BEHIND ANOTHER COLD FRONT. THIS WILL RESULT IN ANOTHER CRITICAL FIRE WEATHER DAY ACROSS SOUTH TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ KRR
000 WWUS84 KCRP 200948 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 348 AM CST TUE JAN 20 2009 TXZ229>234-239>247-201800- /O.EXT.KCRP.FW.W.0003.090120T1600Z-090120T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 348 AM CST TUE JAN 20 2009 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... RELATIVE HUMIDITY VALUES WILL BE EXTREMELY LOW AGAIN TODAY ACROSS SOUTH TEXAS...BOTTOMING OUT IN THE LOW TO MID TEENS. WINDS WILL INCREASE LATE THIS MORNING BEHIND A REINFORCING SURGE OF HIGH PRESSURE...GUSTING FROM THE NORTH 25 TO 30 MPH ACROSS THE COASTAL BEND AND BRUSH COUNTRY AND 20 TO 25 MPH ACROSS THE RIO GRANDE PLAINS. THESE WEATHER CONDITIONS COMBINED WITH EXTREMELY DRY FUELS ACROSS THE REGION WILL RESULT IN A CRITICAL FIRE DANGER THREAT ACROSS SOUTH TEXAS TODAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. IT IS SUGGESTED THAT RESIDENTS REFRAIN FROM ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. AVOID USE OF WELDING OR GRINDING EQUIPMENT NEAR WEEDS AND GRASS. AVOID PARKING VEHICLES IN TALL...DRY GRASS AND WEEDS THAT COULD BE IGNITED BY HOT CATALYTIC CONVERTERS. DO NOT TOSS CIGARETTE BUTTS ON THE GROUND. BURN BANS HAVE BEEN ISSUED FOR SEVERAL COUNTIES IN SOUTH TEXAS. CHECK WITH LOCAL COUNTY OFFICIALS FOR EXEMPTIONS BEFORE CONDUCTING ANY OUTDOOR BURNING IN THESE COUNTIES. REPORT WILD FIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ JR
000 WWUS84 KCRP 202005 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 205 PM CST TUE JAN 20 2009 TXZ229>234-239>247-202300- /O.CON.KCRP.FW.W.0003.000000T0000Z-090120T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 205 PM CST TUE JAN 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... RELATIVE HUMIDITY VALUES WILL CONTINUE TO BE LOW THROUGH THE AFTERNOON ACROSS SOUTH TEXAS...WITH MINIMUM RH VALUES IN THE LOW TO MID TEENS. WINDS WILL CONTINUE TO GUST FROM THE NORTH 25 TO 30 MPH ACROSS THE COASTAL BEND AND BRUSH COUNTRY AND 20 TO 25 MPH ACROSS THE RIO GRANDE PLAINS THEN BEGIN TO RELAX BY LATE AFTERNOON AND EVENING. THESE WEATHER CONDITIONS COMBINED WITH EXTREMELY DRY FUELS ACROSS THE REGION WILL RESULT IN A CRITICAL FIRE DANGER THREAT ACROSS SOUTH TEXAS TODAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. IT IS SUGGESTED THAT RESIDENTS REFRAIN FROM ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. AVOID USE OF WELDING OR GRINDING EQUIPMENT NEAR WEEDS AND GRASS. AVOID PARKING VEHICLES IN TALL... DRY GRASS AND WEEDS THAT COULD BE IGNITED BY HOT CATALYTIC CONVERTERS. DO NOT TOSS CIGARETTE BUTTS ON THE GROUND. BURN BANS HAVE BEEN ISSUED FOR SEVERAL COUNTIES IN SOUTH TEXAS. CHECK WITH LOCAL COUNTY OFFICIALS FOR EXEMPTIONS BEFORE CONDUCTING ANY OUTDOOR BURNING IN THESE COUNTIES. REPORT WILD FIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Jan 19, 2:16 PM CST, 13 minutes earlier.
Area forecast discussion, Jan 19, 2:16 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
216 PM CST MON JAN 19 2009
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...PERSISTENT NORTHWEST
FLOW THROUGHOUT THE ATMOSPHERIC COLUMN OVER SOUTH TEXAS HAS
USHERED IN A VERY DRY AIRMASS WITH THE 12Z CORPUS CHRISTI SOUNDING
INDICATING 0.05 PRECIPITABLE WATER. NORTHWEST FLOW AND THE DRY
AIRMASS WILL CONTINUE THROUGH THE PERIOD. SAW WIND GUSTS NEAR 33
MPH IN SOME OF THE MORE WIND-FAVORED LOCATIONS TODAY, AND AN
ADDITIONAL SURGE OF SURFACE HIGH PRESSURE TOMORROW WILL BRING EVEN
HIGHER WINDS. LATER SHIFTS WILL HAVE TO DECIDE IF A WIND ADVISORY
MAY BE NEEDED FOR PORTIONS OF THE FORECAST AREA TUESDAY
AFTERNOON. THE DRY AIRMASS WILL CONTINUE TO BRING WIDE SWINGS
BETWEEN HIGH AND LOW TEMPERATURES EACH DAY. HIGH TEMPERATURES TO
REMAIN WELL ABOVE NORMAL WHILE LOW TEMPERATURES WILL HOVER NEAR
NORMAL.
&&
.LONG TERM (WEDNESDAY THROUGH MONDAY)...WARM AND DRY CONDITIONS WL
PERSIST THROUGH FRI AS SLY BOUNDARY LYR FLOW PREVAILS. THE MOISTURE
DEPTH IS EXPECTED TO REMAIN SHALLOW AS THE WINDS WL TURN TO A MORE
SOUTHWESTERLY DIRECTION SVRL THOUSAND FEET ABV THE SFC. WITH THE
MID/UPR RDG AXIS BREAKING DOWN BY THU...A PACIFIC TAP OF MID AND
HIGH LVL CLOUDINESS WL INVADE THE CWA. ANY PCPN THAT FORMS ALOFT
DURING THE THU NIGHT-FRI TIMEFRAME IS EXPECTED TO EVAPORATE BEFORE
REACHING THE GROUND AND SO WL ONLY CARRY 10% POPS. THE MODELS
CONTINUE TO HAVE PROBLEMS WITH THE TIMING AND STRENGTH OF THE
WEEKEND COLD FNT. THE LAST SVRL ECMWF SOLNS HAVE BEEN THE MOST
CONSISTENT AND NOW THE 12Z GFS SOLN HAS LEANED TWDS THE ECMWF SOLN
AS WELL. AS A RESULT WL DEPICT THE FNT MOVING THROUGH THE CWA ON
SATURDAY MORNING AND THEN RETURNING IT NORTH OF THE CWA AS A WARM
FNT BY SUNDAY EVENING. ONCE AGAIN...WL MAINTAIN A DRY FCST SINCE
THERE WL REMAIN A LACK OF SIGNIFICANT MOISTURE AND A BUILDING
MID/UPR RDG AXIS. WARM AND DRY CONDITIONS WL THEN PERSIST INTO
MONDAY.
&&
.MARINE...PERSISTENT OFFSHORE WILL CAUSE SMALL CRAFT SHOULD
EXERCISE CAUTION HEADLINE TO CONTINUE INTO THE EARLY EVENING
HOURS. AFTER LIGHTER WINDS OVERNIGHT, A SMALL CRAFT ADVISORY MAY
BE NEEDED FOR TUESDAY AFTERNOON.
&&
.FIRE WEATHER...CURRENT RED FLAG WARNING WILL CONTINUE INTO THE
EARLY EVENING HOURS. WENT AHEAD AND UPGRADED THE FIRE WEATHER
WATCH FOR TUESDAY TO A RED FLAG WARNING CONSIDERING THAT WINDS
WILL BE SOMEWHAT STRONGER TOMORROW WITH SIMILAR HUMIDITIES AS
TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 44 72 39 75 50 / 0 0 0 0 0
VICTORIA 40 70 34 74 44 / 0 0 0 0 0
LAREDO 47 74 41 80 51 / 0 0 0 0 0
ALICE 44 74 35 77 46 / 0 0 0 0 0
ROCKPORT 46 70 42 70 54 / 0 0 0 0 0
COTULLA 42 73 36 79 46 / 0 0 0 0 0
KINGSVILLE 44 74 38 77 48 / 0 0 0 0 0
NAVY CORPUS 49 70 42 70 56 / 0 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
RED FLAG WARNING FROM 9 AM TO 6 PM CST TUESDAY FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
JAR/19...SHORT TERM
MB/80...LONG TERMHazardous weather outlook, Jan 19, 4:12 AM CST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 412 AM CST MON JAN 19 2009 TXZ229>234-239>247-201100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 412 AM CST MON JAN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT TODAY ACROSS THE COASTAL BEND AND BRUSH COUNTRY DUE TO EXPECTED CRITICAL FIRE WEATHER CONDITIONS WITH VERY LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS. ELEVATED FIRE WEATHER CONDITIONS WILL OCCUR ACROSS THE RIO GRANDE PLAINS WITH SLIGHTLY LESS WIND. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS ALL OF SOUTH TEXAS ON TUESDAY...DUE TO VERY LOW RELATIVE HUMIDITY AND GUSTY NORTH WINDS. A FIRE WEATHER WATCH IS IN EFFECT FOR TUESDAY ACROSS ALL OF SOUTH TEXAS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-201100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 412 AM CST MON JAN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA ON TUESDAY ACROSS MAINLY THE OFFSHORE MIDDLE TEXAS COASTAL WATERS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 76/87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 12:20 AM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 18 hr |
| Jan 19, 3:31 AM CST | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 11 hr |
Nearby
Red Flag Warnings in Texas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.